Chemists’ Own Fexo Tablets 180Mg 70 Pack

$29.99

Ingredients

Fexofenadine 180 mg

General Information

Chemists’ Own Fexo Tablets 180mg provides rapid 24 hour relief from the symptoms of Hayfever, Seasonal & Non-seasonal Allergic Rhinitis, Urticaria (Hives) & other allergic conditions.
Provides relief from Sneezing, Runny or ltchy Nose, Watery, Red, Itchy Eyes & Itchy Rash.
Fast-acting
Non-drowsy

Provides rapid 24 hour relief from the symptoms of Hayfever, Seasonal & Non-seasonal Allergic Rhinitis, Urticaria (Hives) & other allergic conditions.
Provides relief from Sneezing, Runny or ltchy Nose, Watery, Red, Itchy Eyes & Itchy Rash.

Size: 70 PackIncorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Chemists’ Own Fexo Tablets 180Mg 70 Pack”

Your email address will not be published. Required fields are marked *